# SDR 4DPA20210602

- Difficulty date: June 2, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 31,160 hours, 33,201 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hinge
- Condition: Broken
- Location: Flapper Valve
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISC: AFTER TAKEOFF CABIN ALT PRESSURE WAS AMBER AND ROSE WITH THE AIRCRAFT. IT LEAKED AT ABOUT 9800FT AND THE AIRCRAFT ALTITUDE WAS APPROX 11.3FT. THAT DESCENDED BACK TO 10000FT AND THE CABIN ALT HELD WITHIN 200FT WHATEVER ALT THEY WERE AT. CORR ACTION: COMPLETED PRESSURIZATION CHECK OPS TESTED GOOD ON THE GROUND. ON 6/3 HAD ANOTHER ISSUE PRESSURIZING ON THE GROUND FOUND AC GROUND CONNECTION FLAPPER STICKING OPEN DUE TO BROKEN HINGE. R&R'D FLAPPER VALVE.
